# SDR AUS20010584

- Difficulty date: June 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: B4706640192
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) LH MAIN LANDING GEAR UPLOCK ACTUATOR HOSE LEAKING. METALCONTAMINATION OF NO1 HYDRAULIC PUMP FILTERS.
